I am sorry to hear you are worried about Molly today. I am a veterinarian, and will do my best to help.
I would not wait until the 9th to have her checked out.
This could be a side effect of the Vidalta, or she could be sick from something unrelated to her hyperthyroidism.
If she were my cat, I would check her kidney values and her T4 sooner.
If you check her gums, do they look a normal pink color, or do they look at all pale?
Check her for dehydration by gently pinching some skin over her shoulders, and letting go. The skin should go right back into position, in less than one second. If it takes longer, she is dehydrated and may need supplemental fluids.
That is good, if her skin goes back quickly.
It is one known side effect, yes.
The most common side effects are vomiting, not eating, and depression, within the first 3 months of starting this medication.
No, these are things that can start in the first 3 months. Sorry for not being clear.
Some cats that stop eating on this medication, do not start eating again until the medication is stopped.
But she might not be eating because of something else: infection, kidney disease, etc.
So if she were mine, I would do a good examination and some blood tests.
Anytime a cat this old stops eating, it tells me something is wrong.
No, not if she were my cat.
That sounds good.
Try to get her to keep drinking. Offer water, broth, tuna juice, anything she might like, to stay hydrated.
Is there anything else I can answer or help with?
I will be checking back to see how she is doing.
I hoe she is doing better when I check back with you.
I hope so, too. You are welcome.
Kindly consider rating my answer, when all your questions have been answered.
I am here in chat, as long as you keep the question open. Can I help with or answer anything else?
When you close the chat (by rating my answer) I can schedule my follow up with you. Do you need me for anything else?
I guess you left the chat?
I hope to hear from you soon. If there is anything else please let me know.